# SDR CA160106002

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,367 hours
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A DOOR UNSAFE LIGHT ON DEPARTURE.  THE CREW CANCELLED IFR AND RETURNED TO THE AIRPORT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO INSPECT THE ACFT.  AFTER INSPECTING THE ACFT THE CARGO DOOR SILL SWITCH WAS FOUND OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED FOR PROPER OPERATION IAW MM52-71-01. DOOR CYCLED SEVERAL TIMES WITH NO FAULTS NOTED.  ACFT WAS RETURNED TO SERVICE.
